# SDR SWAA2025010984667

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 57,434 hours, 34,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Debonded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH MARKING STRIP DIOSBONDED FROM FLOOR IN FWD GALLEY. REINSTALLED FLOOR PHOTOILLUMINESCENT STRIP IAW AMM 33-51-15.
